top
This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy. X

Sudafed

Sudafed offers a variety of products to help relieve congestion and the pain associated with blocked sinuses. The range includes tablets, capsules, suspensions, sprays and oils to provide you with effective relief.
var value
pageid: 1613
templatename: slottemplate-multi.htm
Pageslot count 25
briefcase picid: 0
Errors: none

Sudafed Mucus Relief

  • Sudafed Mucus Relief Tablets 16

    Sudafed Mucus Relief Tablets 16

    Sudafed Mucus Relief Tablets 16 help relieve symptoms such as aches and pains, headache, blocked nose, sore throat, chills and chesty coughs using active ingredients paracetamol, guaifenesin and phenylephrine.

    £4.60
    (incl VAT)
  • Sudafed Mucus Relief Day & Night Capsules 16

     Sudafed Mucus Relief Day & Night Capsules 16

    Relieves the symptoms of colds and flu, reducing mucus and stuffy noses and giving relief from aches and pains.

    £4.10
    (incl VAT)
    Out of stock

Sudafed Congestion Relief

Sudafed Sinus Relief

  • Sudafed Blocked Nose & Sinus Capsules 16

    Sudafed Blocked Nose & Sinus Capsules 16

    Relieves a blocked nose and provides symptomatic relief from colds and flu. Each capsule contains Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine 6.1 mg.(Formerly known as Non-Drowsy Sudafed Sinus and Pain Capsules).

    £4.20
    (incl VAT)
  • Sudafed Sinus Pressure & Pain Tablets 12

    Sudafed Sinus Pressure & Pain Tablets 12

    Provides relief from blocked noses, congested sinuses and cold and flu symptoms. Each capsule contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 25mg. (Formerly known as Non-Drowsy Sudafed Dual Relief Max).

    £4.25
    (incl VAT)
  • Sudafed Sinus Pressure & Pain Tablets 24

    Sudafed Sinus Pressure & Pain Tablets 24

    Provides relief from blocked noses, congested sinuses and cold and flu symptoms. Each capsule contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 25mg. (Formerly known as Non-Drowsy Sudafed Dual Relief Max).

    £7.29
    (incl VAT)
  • Sudafed Sinus Max Strength Capsules 16

    £4.00
    (incl VAT)

Sudafed Day and Night Relief

  • Sudafed Congestion & Headache - Day & Night (16) Capsules

    Sudafed Congestion & Headache - Day & Night (16) Capsules

    Sudafed Congestion & Headache - Day & Night (16) Capsules. The Day capsules contain caffeine, helping you fight the tiredness promoting alertness throughout your day. The Night capsules contain phenylephrine easing the swelling in your nasal passage ways, helping you breathe easy again and allowing you to get a restful night sleep.

    £4.20
    (incl VAT)
  • Sudafed Congestion And headache Relief Max Strength Capsules 16

    Sudafed Congestion And headache Relief Max Strength Capsules 16

    Sudafed Congestion And headache Relief Max Strength Capsules 16 helps to clear a head cold, relieving pain, pressure and congestion.

    £4.00
    (incl VAT)

Sudafed Oral Suspensions

  • Sudafed Decongestant Liquid 100ml

    Sudafed Decongestant Liquid 100ml

    Relieves congestion caused by sinusitis and colds.Each 5ml dose contains Pseudoephedrine Hydrochloride 30mg. (Formerly known as Non-Drowsy Sudafed Decongestant Elixir).

    £3.50
    (incl VAT)

Sudafed Sprays and Inhalants

  • Sudafed Sinus-Ease 0.1% Nasal Spray 15ml

    Sudafed Sinus-Ease 0.1% Nasal Spray 15ml

    Sudafed Sinus-Ease 0.1% Nasal Spray for effective relief from congestion caused by sinusitis.

    £4.99
    (incl VAT)
  • Sudafed Blocked Nose Spray 15ml

    Sudafed Blocked Nose Spray 15ml

    Symptomatic relief of nasal congestion. Contains Xylometazoline Hydrochloride 0.1%. (Formerly known as Non-Drowsy Sudafed Decongestant Nasal Spray).

    £5.09
    (incl VAT)
  • Sudafed Plus Blocked Nose Spray 10ml

    Sudafed Plus Blocked Nose Spray 10ml

    Sudafed Plus Blocked Nose Nasal Spray is specifically formulated to have a triple effect that unblocks, soothes, and helps protect a blocked and irritated nose caused by sinusitis, colds, and allergies.

    £5.39
    (incl VAT)